Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Indulekha face oil side effects

Premium Questions

doctor1 MD

this above medician good for my above problem and if I take this medician any side effect please give me ...my name : XXXXXXX XXXXXXX my age 50 I am working in gulf country with oil and gas company my ...

doctor1 MD

any oil on scalp. The psoriasis get cured for some months but again I am feeling the psoriasis on my scalp. So is it safe to use the Topisal - 6% again or does it has side effects, can I use oil on scalp ...

doctor1 MD

, because of possible side effects? And what's your opinion about period for remove of silicone oil? What ..., than cryo, than PPV (gas), and 3 weeks ago PPV (silicone oil, 5000). Now I have a intraocular pressure ...

doctor1 MD

Hi.. I have been facing problem of grey hair since many years(6 to 7) . I went to dermatologist who suggested me Hairbless tablets for atleast 3 to 4 months.Do they have any sideffects?Are they safe ...

doctor1 MD

My doctor diagonises "Urticaria" i took allegra 180mg tablet is that good, or any side effects is there. when i took the medicine that problem was not there, if i stops it will raised.. i have faced ...

Public Forum Discussions

doctor1 MD

I m taking Simponi 100mg once a month. I ve noticed that I m getting psoriasis on my face and my .... Almost unbearable. Anything I can do or use to get some relief? CBC cannanboid oil worked, but I ran out ...

doctor1 MD

I am 25 years old I suddenly faced hair fall. I went to the dermatologist and he advised me to used ... oil at night once in a week?. And also let me know the sight effects of mintop 2?. Which shampoo can I ...

doctor1 MD

Hi sir, I m kayal. I m facing hair loss problem past 6 months. I was consult with doctor and he suggested kera xl hair growth serum(night).my question is any side effects for using this product. How many ...

doctor1 MD

medicines. So. I have the hair falling also from 4 years , my hair is very thin and I am using tugain 5 oil. So, this tugain oil gives any side effects for me .I want to know about this ...

doctor1 MD

using xarelto may i use alternative supplements ie, milk thistle, nac, probiotic, alpha lopoic acid, magnesium, multi vitamin fish oil etc and having several spinal surgeries the last one 20 jan 14 going thru ...

doctor1 MD

) What would the side effects be? I also take Oxybtynin, Diclofenac, Pantoprazole SOD, Levothyroxine, Metoprolol, Venlafaxine. Also a number of supplements including Omega 3 Krill Oil and COQ10. I m 5 2 ...

doctor1 MD

hello... I am using betnovate for the last 2 years every night, on my face . Is it harmful for my skin? ...

doctor1 MD

and recently had a bad urinary infection. I am also very tired. All three of these things are side effects ... fish oil have any reaction while on my medication. I take one 1000 mg capsule every other day. Norma ...

doctor1 MD

I have been taking duromine and it has given me a swollen / bumpy skin condition on my face . Do you know anything that might help counter attack this side effect.? ...

doctor1 MD

hello doctor iam using melacare cream on my face last 2 months, it cause good results.it is using for long time any side effects is occure.And 1 more thing we can stop using this cream for 3 to 4 days my ...

Mobile Questions and Answers

doctor1 MD

no side effects. Its safe

doctor1 MD

Hi dear, there is no side effects of using it. Thank you

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA